| Catalog Number |
364356 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility address: (b)(6).Investigation summary: "material #: 364356; lot/batch #: 4045660.Bd had not received samples, but 6 photos were provided for investigation.The photos were reviewed and the indicated failure mode for missing case label was observed.Additionally, 1 retention case from bd inventory was evaluated by visual examination and the issue of missing case label was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode missing case label.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
Event or Problem Description
It was reported one (1) shelf carton of bd a-line¿ syringes did not have a shelf label.There was no report of adverse impact to patients or users.